Cold medicine to hear well in heat generation and chills. The antipyretic, analgesic effect of ibuprofen, has the effect, such as the pain of fever, chills (chills), headache, throat due to colds. 6 kinds of components are working in a well-balanced, it is a cold medicine to relieve a variety of symptoms of the common cold. We blended the hesperidin, which is a kind of vitamin P included, such as citrus.
[Designated 2 drugs] Benzaburokku IP tablets 45 tablets
11.73USD
17 Points(1%)
Points Back:Package Weight: 60g
About Pricing
About Weight
Product Details
These products are medicines.If the product falls under the category of a medicine or drug that can potentially be misused or abused etc., we may contact the customer to confirm the usage method, precautions etc. before the product can be shipped. Following this confirmation and depending on the outcome of our confirmation, the shipping date may be changed or delayed. We ask that you check the "Precautions" section of the product carefully before purchase.
Please check the " Precautions " before purchasing this product.
Symptoms of cold (fever, chills, headache, sore throat, runny nose, stuffy nose, joint pain, muscle pain, cough, sputum, sneezing) of relaxation
The following amounts, within after a meal as much as possible 30 minutes, with water or hot water, be taken without chewing. Not to be taken once less than 3 tablets 15-year-old number of doses three times a day 15 years of age or older.
Benzaburokku IP tablets 9 tablets (more than 15-year-old daily dose) in. Ibuprofen 450 mg, chlorpheniramine maleate 7.5 mg, dl-methylephedrine hydrochloride 60mg, dihydrocodeine phosphate 24 mg, anhydrous caffeine 75 mg, hesperidin, vitamins (a kind of vitamin P) 90 mg. Additives: lactose hydrate, croscarmellose Na, hypromellose, hydroxypropyl cellulose, cellulose, stearic acid Mg, titanium oxide, carnauba wax, white beeswax, corn starch
Never Do you (or worsening symptoms of current and do not observe, is likely to occur side effects and accidents) had allergic reactions caused by 1. The following people must not be taken (1) component of this drug or the drug people who have. (2) this drug or other cold medicine, who were taking analgesics have had asthma. (3) 15-year-old less than in children. (4) the expected delivery date 12 pregnant women within weeks. 2. While taking this agent may not be used following any medicines. Other cold medicine, antipyretic analgesics, sedatives, antitussive phlegm agent, oral medicine or the like containing antihistamines (for rhinitis oral medicine, motion sickness drugs, allergy drugs, hypnotic sedatives, etc.) 3. After taking vehicle or machinery do not the driving operation of the class (sometimes drowsiness, etc. may occur.) 4. or human lactating not take this drug, when taking this drug to avoid breastfeeding. 5. before and after taking must not be drinking. 6.5 days Not to be taken beyond the. [Consult] 1. The following people will be consulted before taking doctor, pharmacist or registered seller. (1) who are receiving medical doctor or dentist. (2) people who might be pregnant or are pregnant. (3) the elderly. (4) People who have had allergic reactions caused by such drugs. (5) who have the following symptoms. High fever, difficulty urinating (6) persons who have undergone the following diagnosis. Thyroid dysfunction, diabetes, heart disease, high blood pressure, liver disease, kidney disease, glaucoma, systemic lupus erythematosus, mixed connective tissue disease, respiratory function disorder, obstructive, sleep apnea syndrome, obesity * (7) of the following: people who have ill. Stomach and duodenal ulcer, ulcerative colitis, Crohn's disease. 2. After taking, because the following symptoms may appear there is a possibility of side effects, stop taking the drug immediately and to consult a doctor, a pharmacist or a registered seller with this document. [Affected site = symptom] Skin = redness, rash, itching, can bruises. Digestive = nausea, vomiting, loss of appetite, stomach discomfort, stomach pain, stomatitis, heartburn, heavy stomach, gastrointestinal bleeding, abdominal pain, diarrhea, bloody stools. Neuropsychiatric = dizziness. Circulatory = palpitations. Respiratory = shortness of breath. Urology = urination difficult. Other = edema, blurred vision, become ear, nose, bleeding of the gums, bleeding is difficult to stop, bleeding, back pain, excessive hypothermia, the body feel heavy. In rare cases it may occur following serious symptoms. That immediately to receive medical attention in the case. Immediately after the [name = symptoms of symptoms] shock (anaphylaxis) = taking, itching of the skin, hives, hoarse voice, sneezing, throat itching, breathlessness, palpitations, turbidity, etc. of consciousness appears. Skin mucous membrane eye syndrome (Stevens-Johnson syndrome), toxic epidermal necrolysis = high fever, bloodshot eyes, eye mucus, sore lips, sore throat, or sustained a wide range of rash, redness, etc. of the skin, rapidly Getting worse. Liver dysfunction = fever, itching, rash, jaundice (yellowing of skin and whites of the eyes), Kasshokunyo, General fatigue, anorexia, etc. may occur. Renal failure = fever, rash, a decrease in amount of urine, swelling of the whole body, fatigue of the whole body, (pain are joints) joint pain, diarrhea, etc. may occur. Or up the interstitial pneumonia = stairs, and made shortness of breath, stuffy or an unreasonable little, chesty coughs, fever and the like can be seen, these are or appear suddenly, to or sustained. Wheezing when the asthma = breath, sound and whistling, stuffy, etc. may occur. Aseptic meningitis = neck severe headache accompanied by bumping of, fever, nausea, vomiting, etc. may occur (such symptoms are often reported in people who are particularly treated for systemic lupus erythematosus or mixed connective tissue disease have been). Aplastic anemia = blue bruises, nosebleeds, bleeding gums, fever, skin and mucous membranes can be seen pale, fatigue, palpitations, shortness of breath, feeling becomes worse Klatt, hematuria, etc. may occur. Agranulocytosis = sudden high fever, chills, pain, etc. of the throat may occur. Respiratory depression * shortness of breath, difficulty in breathing, etc. may occur. * 3. After taking, because of the following symptoms may appear, in the case of persistent or enhancement of such symptoms are observed, stop taking the drug, doctors have this document, the pharmacist or registered seller to consult. Constipation, dry mouth, drowsiness. 4. If the symptoms are often not even taking five to six times (or followed especially heat is 3 days or more, and when the heat or iteration) is stop taking the drug, doctors have this document, pharmacist or register to consult the seller.
(1) To keep sealed in a cool place with low humidity is not exposed to direct sunlight. (2) Keep out of reach of children. (3) Do not replaced with other container (change the quality or causing the abuse). (4) stuffed in the bottle is able to throw away after opening the lid (stuffed again become Moto quality include moisture changes when binned. Padding, that the tablet is damaged during transport it is for preventing). (5) firmly occupy that the lid each time of taking (moisture absorption and change the quality). (6) products past the expiration date must not be taken. (7) to the "open date" entry column of boxes and bottles, to fill in the date of opening the bottle. (8) once after opening, as soon as possible to take to be a guide within 6 months from the opening date in terms of quality preservation.
Product Code | 4987123145763 |
---|---|
Package Weight | 60g |
Dimensions ( Width,Height,Depth ) | 3.8cm, 7.1cm, 3.8cm |
Manufacturer | Alinamin Pharmaceutical |
Brand | benza |
Category |
Caution [Disclaimer]
DOKODEMO always strives to display the latest product information on our website, but product standards and specifications (size & weight, packaging, raw materials, country of origin, etc.) may change at any time due to the manufacturer's circumstances. For this reason, the product information on the site may sometimes differ from the product which is actually delivered to you, so always be sure to check the product label and cautionary notes on the products or packaging when you receive them.
Inquiries of our productsNo reviews written about the store yet